Subtracterall

Day 65 Severe Depression Kicks In

10 posts in this topic

All of a sudden I am so depressed I feel like I would be better off if I could disappear. Not sure why I think posting here will do anything I guess I don't but I don't know where else to turn. I'm not taking any more flipping pharma drugs. How can I get back on track. I am at work crying in the bathroom stall. This is so hard. I am terrified of the damage I've done to my body. That's mainly where all this is coming from. Help me. 

Share this post


Link to post
Share on other sites

On phone at work, but wanted to express to you real quick that what you're experiencing isn't some grand realization that you're worthless or the world would be a better place if you didn't exist. Rather, it's your brain's chemistry attempting to correct itself. At this stage in recovery, you're guaranteed to experience wild fluctuations in mood. Whatever you're experiencing, it will soon pass. Trust me. I was there many months ago. 

5 people like this

Share this post


Link to post
Share on other sites

Thank you for your reply Duffman. I'm really worried about heart damage and I guess the only way to know what's going on is to see a heart doctor.  I want to know and then again I don't want to know what damage I've done to my heart.

I will kiss the ground if this rash on my ankle is nothing major and will heal.. If I can just have another chance at health I will be good. I keep saying that like God will hear me and grant me one more chance.

I'm not religious but sometimes lately I feel maybe I should be because this is some difficult stuff to come to terms with.

really appreciate your reply. Thank you. <3

BTW I'm out of the bathroom stall now. Face still puffy from crying and i can't help but think it's because I ruined my heart.  

2 people like this

Share this post


Link to post
Share on other sites

I abused the heck out of this drug for years and knock on wood my heart seems to be fine. Do you exercise or go to a gym? If so do you check your heart rate on the machines? That might be a good place to start but I'm no doctor but for me that's how I judged where my heart was at. I never had a constant rash but sometimes when I was dehydrated from non stop adderall abuse my neck and face sort sort of broke out in a rash. I feel the physical side effects of adderall go away pretty quickly at least for me but the mental side smh goes on a lot longer. At 3 months I was still seeing a therapist and it helped if I could still afford to see one I never would have stopped. Hope you feel better the struggle is real! 

2 people like this

Share this post


Link to post
Share on other sites

Thanks Frank. I do work out but not at a gym. I've been reading about heart failure and I do have some of the symptoms.  

when I think that I may have done damage I get horrible anxiety - like right now.  

I feel like at 65 days I should not be this fatigued when I wake up in the morning.  Are you still fatigued at all?

Share this post


Link to post
Share on other sites
3 hours ago, Subtracterall said:

Thanks Frank. I do work out but not at a gym. I've been reading about heart failure and I do have some of the symptoms.  

when I think that I may have done damage I get horrible anxiety - like right now.  

I feel like at 65 days I should not be this fatigued when I wake up in the morning.  Are you still fatigued at all?

Share this post


Link to post
Share on other sites

At 3 months heck yes I was! It's gotten a little better but my biggest issue now is ambition direction I feel lost. I think if you tell yourself constantly that you have a heart problem you might actually get one by  telling yourself you do. Feel that's my own issue in recovery keep telling myself I have issues with drive ambition motivation is because I stopped adderall. If I can overcome my own thoughts I might be maybe free it's hard to do if I'm successful at it  I'll let you what worked. But if you really feel your heart problem is not in your head for sure go get seen asap. 

3 people like this

Share this post


Link to post
Share on other sites

Don't know if I'm even allowed to respond since my quit date is March 27th.  

HOWEVER, one thing I learned when I stopped using anti-depressants, anti-anxiety and Ambien...Is you are not your thoughts.  I don't know if this even makes sense, but I always thought this constant crazy thought stream in my head was wrong, bad, sick, and that it was me, until I read a little book The Untethered Soul.

I realized All those thoughts are not me!  And I don't need a therapist or drugs to make it stop.  It will never stop.  You just train yourself to distance your real self from those negative thoughts instead of believing them.    REMIND ME OF THIS MARCH 28th!!

Unreal job to be at 65 days THAT IS HUGE!

2 people like this

Share this post


Link to post
Share on other sites

Just got back from the doctor. She prescribed me some steroid cream for the ankle rash and assured me its not kidney failure or heart failure or diabetes. She said I am suffering from severe anxiety.  She didn't even want to run any tests as my results last time were a-ok. I did ask her to run some blood work and take a urine sample to be sure and she did so I will wait for results but she said I'm okay just have super bad anxiety. I'm so relieved. All you guys were right. It's all in my head. Dang this stuff is some crazy stuff to come off of. 

Thank you again everybody for your support.

5 people like this

Share this post


Link to post
Share on other sites
23 hours ago, Kimber said:

Don't know if I'm even allowed to respond since my quit date is March 27th.  

HOWEVER, one thing I learned when I stopped using anti-depressants, anti-anxiety and Ambien...Is you are not your thoughts.  I don't know if this even makes sense, but I always thought this constant crazy thought stream in my head was wrong, bad, sick, and that it was me, until I read a little book The Untethered Soul.

I realized All those thoughts are not me!  And I don't need a therapist or drugs to make it stop.  It will never stop.  You just train yourself to distance your real self from those negative thoughts instead of believing them.    REMIND ME OF THIS MARCH 28th!!

Unreal job to be at 65 days THAT IS HUGE!

Welcome and please feel free to post as much as you like.  Quitting is a process as well as an event.  I planned my quit date well in advance and had to push it back a few times for different reasons, but once I ceased taking pills the journey of recovery took hold and my life has been better than it ever was on adderall  since June 3, 2011.

6 people like this

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now